The MathNet Korea
Information Center for Mathematical Science

논문검색

Information Center for Mathematical Science

논문검색

Journal of the American Mathematical Society
( Vol. 5 NO.2 / (1992))
Points on some Shimura Varieties over Finite Fields
Robert E. Kottwitz,
Pages. 373-444
Abstract
Contents 1. Involutions on semisimple algebras 2. Positive involutions 3. Semisimple
categories 4. Hermitian symmetric spaces of PEL type 5. Moduli spaces of PEL
type 6. Hecke correspondences and $\lambda$-adic Sheaves 7. Structure of the
groups $G$ and $G_1$ 8. Complex points of moduli spaces of PEL type 9.
$R$-isogenies, symmetrizations, and polarizations 10. Virtual abelian varieties
over finite fields 11. Semisimple isocrystals over $L_r$ 12. Equality of two
functorial isomorphisms from $X_\ast(T)_\Gamma$ to $B(T)$ 13. Polarized abelian
varieties with CM 14. Construction of $(\gamma_0:\gamma,\delta)$ form
$(A,\lambda,i)$ 15. Vanishing of $\alpha(\gamma_o;\gamma,\delta)$ 16. counting
fixed points of $\Phi^j_{\mathfark p} \circ f$ within a single isogeny class 17.
$\Bbb Q$-isogeny classes within a $\Bbb Q$-isogeny class 18. Image of the map
$(A,\lambda,i)$\mapsto(\gamma_0:\gamma,\delta)$ 19. total number of fixed points
Key words
Mathmatical Subject Classification 11G18